| Model Number |
1365-30-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021 an i&d was performed and dual mobility components were implanted.On (b)(6) 2021 all components were removed and an i&d was performed.A prostalac spacer was implanted to continue with antibiotic treatment for infection.This is all the info that i have to offer about the case.It was also indicated that there was loosening of the cup at the bone to implant interface.Doi: (b)(6) 2021 - dor: (b)(6) 2021 (right hip).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
Additional information received indicated that the loosening was from infection.This was considered to be stage two revision.Prostalic was implanted for continuum care.The case in june was an irrigation and debridement and converted to a dual mobility.Surgery time was extended to remove the implants and also to irrigate and debride the tissues and allowing for mold to cure.
Additional Manufacturer Narrative